# SDR 07FDEA02935

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON SLAT NR 1 INBOARD EDGE WITHOUT ANY DOCUMENTATION  REPAIR RENEWED IAW EA 6-5742-106524 AND RAS/FOK/148/2007 ISS A.
